MathSciNet Relay Station
MathSciNet bibliographic data
MR1166218 (93g:53087) 53C42 (53C40)
Dimitrić, Ivko Submanifolds of $E\sp m$ with harmonic mean curvature vector. Bull. Inst. Math. Acad. Sinica 20 (1992), no. 1, 53–65.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement